# SDR MASA200400263

- Difficulty date: May 13, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 3,259 hours, 2,306 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7139 PDX, PILOT REPORTED THE LT OVERWING EMERGENCY EXIT WAS INDICATING OPEN WITH THE DOOR CLOSED.  CREW WAS ABLE TO COMPLY THE MEL.  ADJUSTED THE PX43 PROX SENSOR AND OPS CHECKS GOOD.  NO PARTS.
